MAUDE Adverse Event Report: SYNTHES GMBH COMPRESSION SCREW/ LONG; INSTRUMENT, COMPRESSION

SYNTHES GMBH COMPRESSION SCREW/ LONG; INSTRUMENT, COMPRESSION
Model Number 03.043.026
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter occupation: initial reporter is a synthes employee.Device evaluated by mfr, device manufacture date: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the alleged implants were stripped when trying to attach the aiming arm.The handles for the multi wire guide did not fully connect to the multiple wire guide and parallel guide, getting stuck before fully connecting, damaging the guides.Multiple sets were opened to see if it there was a solution, the standard guide from the 6.5/7.3 cannulated set was ultimately used.A tna was performed and the drill bit hit the nail after using the compression feature, depth gauge was bent from usage and faded.This report is for a compression screw/ long.This is report 7 of 7 for (b)(4).

Brand Name
COMPRESSION SCREW/ LONG
Common Device Name
INSTRUMENT, COMPRESSION
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
JABIL SWITZERLAND MANUFACT. GMBH (HAG)
SZ  
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16285958
Report Number8030965-2023-01323
Device Sequence Number15128661
Product Code HWN
UDI-Device Identifier10886982297259
UDI-Public(01)10886982297259
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.043.026
Device Catalogue Number03.043.026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8MM MULTIPLE WIRE GUIDE; 4.5 VA-LCP CURVED COND PL/12 HOLE/266/RT; 4.5 VA-LCP CURVED COND PL/8 HOLE/195/RT; ADJUSTABLE 2.8MM PARALLEL WIRE GUIDE; COMPRESSION SCREW/ LONG; CONNECTING SCREW/ CANNULATED LONG; DEPTH GAUGE FOR LCKNG SCRS TO 100; DEPTH GAUGE FOR LCKNG SCRS TO 100; DIRECT MEASURE DV LCKNG SCR TO 100; HANDLE FOR GUIDES; HANDLE FOR GUIDES; HANDLE FOR GUIDES; HANDLE FOR GUIDES
Patient SexUnknown